RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 241–242 (Mi umn94)  

This article is cited in 12 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Yang–Baxter transformation

V. M. Buchstaber

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm94

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1343–1345

Bibliographic databases:

MSC: 81Q30, 81R50, 81R15, 15A30
Accepted: 17.11.1998

Citation: V. M. Buchstaber, “The Yang–Baxter transformation”, Uspekhi Mat. Nauk, 53:6(324) (1998), 241–242; Russian Math. Surveys, 53:6 (1998), 1343–1345

Citation in format AMSBIB
\Bibitem{Buc98}
\by V.~M.~Buchstaber
\paper The Yang--Baxter transformation
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn94}
\crossref{https://doi.org/10.4213/rm94}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702670}
\zmath{https://zbmath.org/?q=an:1015.17012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1343B}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1343--1345
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0038247432}


Linking options:
  • http://mi.mathnet.ru/eng/umn94
  • https://doi.org/10.4213/rm94
  • http://mi.mathnet.ru/eng/umn/v53/i6/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, “On a Yang–Baxter map and the Dehornoy ordering”, Russian Math. Surveys, 57:3 (2002), 592–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Odesskii, “Set-theoretical solutions to the Yang–Baxter relation from factorization of matrix polynomials and $\theta$-functions”, Mosc. Math. J., 3:1 (2003), 97–103  mathnet  mathscinet  zmath
    4. Veselov A.P., “Yang–Baxter maps and integrable dynamics”, Phys. Lett. A, 314:3 (2003), 214–221  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    5. G. L. Litvinov, “The Maslov dequantization, idempotent and tropical mathematics: a brief introduction”, J. Math. Sci. (N. Y.), 140:3 (2007), 426–444  mathnet  crossref  mathscinet  zmath  elib  elib
    6. Shibukawa Y., “Dynamical Yang–Baxter maps with an invariance condition”, Publ. Res. Inst. Math. Sci., 43:4 (2007), 1157–1182  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Matsumoto D.K., Shibukawa Y., “Quantum Yang–Baxter Equation, Braided Semigroups, and Dynamical Yang–Baxter Maps”, 38, no. 1, 2015, 227–237  mathscinet  zmath  isi
    8. Konstantinou-Rizos S., Mikhailov A.V., “Anticommutative extension of the Adler map”, J. Phys. A-Math. Theor., 49:30 (2016), 30LT03  crossref  mathscinet  zmath  isi  elib  scopus
    9. Grahovski G.G., Konstantinou-Rizos S., Mikhailov A.V., “Grassmann extensions of Yang–Baxter maps”, J. Phys. A-Math. Theor., 49:14 (2016), 145202  crossref  mathscinet  zmath  isi  elib  scopus
    10. Kouloukas T.E., “Relativistic Collisions as Yang–Baxter Maps”, Phys. Lett. A, 381:40 (2017), 3445–3449  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Matsumoto D.K., “A Characterization of Modular Law and Distributive Law of Lattices By the Yang–Baxter Maps”, Jpn. J. Ind. Appl. Math., 34:2 (2017), 335–341  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Konstantinou-Rizos S., Kouloukas T.E., “A Noncommutative Discrete Potential KdV Lift”, J. Math. Phys., 59:6 (2018), 063506  crossref  mathscinet  zmath  isi  scopus
    13. V. M. Bukhshtaber, A. P. Veselov, “Topograf Konveya, $\mathrm{PGL}_2(\mathbb Z)$-dinamika i dvuznachnye gruppy”, UMN, 74:3(447) (2019), 17–62  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:346
    Full text:147
    References:52
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019